RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 2, Pages 276–279 (Mi dan8299)  

MATHEMATICS

Transformation of one-dimensional diffusion fields in a plane

I. D. Cherkasov

Saratov State University

Full text: PDF file (422 kB)

Bibliographic databases:
UDC: 519.21
Presented: Ю. В. Прохоров
Received: 22.08.1985

Citation: I. D. Cherkasov, “Transformation of one-dimensional diffusion fields in a plane”, Dokl. Akad. Nauk SSSR, 292:2 (1987), 276–279

Citation in format AMSBIB
\Bibitem{Che87}
\by I.~D.~Cherkasov
\paper Transformation of one-dimensional diffusion fields in a plane
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 2
\pages 276--279
\mathnet{http://mi.mathnet.ru/dan8299}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=876565}
\zmath{https://zbmath.org/?q=an:0627.60052}


Linking options:
  • http://mi.mathnet.ru/eng/dan8299
  • http://mi.mathnet.ru/eng/dan/v292/i2/p276

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020